Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A further theorem of the Sylvester type


Authors: M. Edelstein, F. Herzog and L. M. Kelly
Journal: Proc. Amer. Math. Soc. 14 (1963), 359-363
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1963-0146813-2
MathSciNet review: 0146813
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Edelstein, A further generalization of a problem of Sylvester, Riveon Lematematika 11 (1957), 50-55. MR 0103442 (21:2211)
  • [2] F. Herzog and L. M. Kelly, A generalization of the theorem of Sylvester, Proc. Amer. Math. Soc. 11 (1960), 327-331. MR 0113206 (22:4044)
  • [3] L. M. Kelly and W. O. J. Moser, On the number of ordinary lines determined by n points, Canad. J. Math. 10 (1958), 210-219. MR 0097014 (20:3494)
  • [4] T. Motzkin, The lines and planes connecting the points of a finite set, Trans. Amer. Math. Soc. 70 (1951), 451-464. MR 0041447 (12:849c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0146813-2
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society